Ecotrin Safety Coated Aspirin 81 mg low Strength 45 Tablets
Original price $7.16 - Original price $7.16
$7.16 - $7.16
Current price $7.16
- Smart for your heart: If you're looking for a daily aspirin product that's safer for your stomach and still delivers the heart health benefits of aspirin, then this low strength tablet is a great choice. The tablet is always safety coated for overall heart health and stomach safety. Aspirin works to prevent the platelets in your blood from clumping and clotting in your arteries, improving blood flow to your heart and brain.
- Over-the-counter (OTC) pain reliever: Aspirin is the only over-the-counter (OTC) pain reliever known to have these life-saving benefits. Instead, it is designed to pass through the stomach and dissolve in the small intestine, where most nutrients and drugs are absorbed anyway. Thus, the stomach lining is protected from irritation.
- Warnings: Reye's syndrome: children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
- Ingredients: Active Ingredients: Aspirin (NSAID [Nonsteroidal Anti-Inflammatory Drug]) - 81 mg (Pain Reliever). Inactive Ingredients: black iron oxide, colloidal silicon dioxide, corn starch, croscarmellose sodium, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, hypromellose, microcrystalline cellulose.